# SDR ASAA2022021337424

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,385 hours, 16,329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, THE AMBER CONT CAB ZONE TEMP LIGHT ILLUMINATED, AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. #2 ZONE TEMP CONT LOGGED TRIM VALVE FAULT, FAULT CLEARED & SYS CKS NML PER B737-800 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
